Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Fibromyalgia, fatigue, pain, dark circles, excessive saliva, spastic bowel syndrome. What is it?

I was dx ed with fibromyalgia in 1996. I read a lot and decided against the medicine route. Instead I decided to try to eat right, and listen to my body. Worked well until recently. Will be the first to admit that I lack the ability to feel normal pain, so it have to be very painful for me to notice. I have always looked in the mirror, if I have dark circles then I know it is bad. If I feel fatigue then I lay down, sleeping sometimes is just an hour but when I am totally run down...once I slept for 30 hours, just twice to the bathroom then back to bed. Lately I have added spastic bowels syndrome and last night vomiting twice over a two hour period. No not the flue, no real symptoms except the excessive saliva and sweating after the vomiting ended. My worry today is the question could this have been another symptom say like heart or liver? Since this was the first occurrence of vomiting, I don t want to let the FM keep me from thinking possibly another illness . The only over the counter med that I have used for the FM was ibuprophen (about 1,000 200 mg would last 1 yr), after about 6 years I had an occurrence of spitting up blood, so stopped that and switched to Tylenol only taking 500 am and again pm if the pain is coming through or if I am on a sales campaign that requires several weeks of duty/alertness. Any idea on the vomiting being related to FM?
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response you have a long history to taking NSAID group of drugs (ibuprophen and tylenol) for your has caused you peptic ulcers in your stomach leading to abdominal pain, vomiting and occasionally blood...
I would advice you to undergo a upper gastrointestinal endoscopy and start taking rabeprazole 20 mg one hr before food both am and pm for two weeks...after that you can make it just am...also stop NSAIDs and switch to tramadol 50mg for your pain...

Dr. Ashish Verma
Answered: Sat, 7 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor